# SDR SWAA2013061917352

- Difficulty date: June 16, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 59,702 hours, 48,593 cycles
- Engine: Ge CFM563B1
- Engine time: 79,897 hours, 73,740 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0720018
- Part serial: 721259
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK ON INITIAL CLIMB OUT.  F/A REPORT VERY STRONG ODOR IN CABIN AGAIN.  FOUND INTEGRAL OIL LEAK AT NR 2 ENGINE.  R & R NR 2 ENGINE IAW MT.
